About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 508686, 5 pages
http://dx.doi.org/10.1155/2013/508686
Research Article

Average Conditions for the Permanence of a Bounded Discrete Predator-Prey System

School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong 264025, China

Received 21 June 2013; Accepted 18 July 2013

Academic Editor: Antonia Vecchio

Copyright © 2013 Yong-Hong Fan and Lin-Lin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Average conditions are obtained for the permanence of a discrete bounded system with Holling type II functional response , The method involves the application of estimates of uniform upper and lower bounds of solutions. When these results are applied to some special delay population models with multiple delays, some new results are obtained and some known results are generalized.